PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 24 | 1 | 1-15
Tytuł artykułu

Initial-boundary value problems for impulsive parabolic functional differential equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Theorems on differential inequalities generated by an initial-boundary value problem for impulsive parabolic functional differential equations are considered. Comparison results implying uniqueness criteria are proved.
Rocznik
Tom
24
Numer
1
Strony
1-15
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-11-24
Twórcy
autor
  • Higher Medical Institute, P.O. Box 45, Sofia 1504, Bulgaria
  • Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland
autor
  • Higher Medical Institute, P.O. Box 45, Sofia 1504, Bulgaria
Bibliografia
  • [1] D. Bainov, Z. Kamont and E. Minchev, On first order impulsive partial differential inequalities, Appl. Math. Comp. 61 (1994), 207-230.
  • [2] D. Bainov, Z. Kamont and E. Minchev, On impulsive parabolic differential inequalities, to appear.
  • [3] D. Bainov, V. Lakshmikantham and P. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
  • [4] D. Bainov and P. Simeonov, Systems with Impulse Effect: Stability, Theory and Applications, Ellis Horwood, Chichester, 1989.
  • [5] L. Byszewski, Impulsive degenerate nonlinear parabolic functional-differential inequalities, J. Math. Anal. Appl. 164 (1992), 549-559.
  • [6] L. Byszewski, System of impulsive nonlinear parabolic functional-differential inequalities, Comment. Math., to appear.
  • [7] C. Y. Chan and L. Ke, Remarks on impulsive quenching problems, in: First International Conference on Dynamic Systems and Applications, 1993, Atlanta, USA, to appear.
  • [8] L. Erbe, H. Freedman, X. Liu and J. Wu, Comparison principles for impulsive parabolic equations with applications to models of single species growth, J. Austral. Math. Soc. Ser. B 32 (1991), 382-400.
  • [9] V. Lakshmikantham and S. Leela, Differential and Integral Inequalities, Vols. 1 and 2, Academic Press, New York, 1969.
  • [10] V. Mil'man and A. Myshkis, On the stability of motion in the presence of impulses, Sibirsk. Mat. Zh. 1 (2) (1960), 233-237 (in Russian).
  • [11] J. Szarski, Differential Inequalities, Polish Scientific Publishers, Warszawa, 1965.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv24i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.